# SDR UPS09654394

- Difficulty date: January 17, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Debonded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP - RT HORIZONTAL STAB UPPER L/E FIXED PANEL EXISTING REPAIR PATCH DISBOND.  METAL HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-10 REPAIR 2 FIG 201.
